10:05 am - 12/26/2017

switched birth control yet still getting period early, help!

I know I have been posting a lot lately, but I just keep having problems and it is frustrating!!

I switched from Microgestin to Sprinterec a three weeks ago because I was getting my periods earlier than usual and the doctor thought I needed something with higher progesterone.

Well, I am on the third week and once again, it has came early! Ah!! What the heck?!! This is so frustrating! Nothing seems to work?

I did take one pill a few weeks ago late, but took it as soon as I could and with the pill of that day.

Does anyone know if it is just because it will take a while for my body to get used to the change? Or is this not normal?

The doctor said to take three packs in a row with out a break for inactive pills and I haven't even ended this one yet.

I did email the doctor and ask, but wondering if anyone here has some advice?

Thanks!
nathskywalker 26th-Dec-2017 07:44 pm (UTC)
I think it might be your body adjusting. Give it a few cycles.
actorgrl04 26th-Dec-2017 08:08 pm (UTC)
Yeah, it has stopped now, so I am guessing you are right. I'll see what the doctor says, probably will be the same thing.
This page was loaded May 24th 2018, 9:52 am GMT.